Oscillation of nonlinear neutral delay differential equations with applications

Tom 77 / 2001

Wan-Tong Li, S. H. Saker Annales Polonici Mathematici 77 (2001), 39-51 MSC: 34K11, 34K40. DOI: 10.4064/ap77-1-4

Streszczenie

We consider nonlinear neutral delay differential equations with variable coefficients. Finite and infinite integral conditions for oscillation are obtained. As an example, the neutral delay logistic differential equation is discussed.

Autorzy

  • Wan-Tong LiDepartment of Mathematics
    Lanzhou University
    Lanzhou 730000, People's Republic of China
    e-mail
  • S. H. SakerMathematics Department
    Faculty of Science
    Mansoura University
    Mansoura 35516, Egypt
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek